# SDR DLL13960095

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 327003309
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR CYLINDER LOWER END CRACKED COMPLETELY AND FAILED DURING PREFLIGHT OPERATIONS POST HMV.  CAUSED COMPLETE LOSS OF C-SYSTEM HYD FLUID.  CYLINDER APPEARS TO NOT HAVE BEEN IDENTIFIED AS BEING MODIFIED PER SB.  REPLACED CYLINDER.
